# SDR SWAA2023011329513

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N8786Q
- Make and model: Boeing 737-8
- Aircraft serial: 67782
- Aircraft time: 770 hours, 431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY LIGHT INOPERATIVE.   R & R THE LH AFT OVERWING EMERGENCY LIGHT IAW SRM 33-51-04. OPS CHECKS GOOD.
